# SDR 99ZZZX1270

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005008
- Condition: Broken
- Location: Engine
- Part time: 1 hours
- Component: 230880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT BROKEN.  REMOVED AND REPLACED.
